Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What ccauses headaches and dizziness?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2118 Questions
I'm 84 days out from a heart valve replacement. My recovery seems really slow. I have some good days and others (like to day, not so good). My medications are as follows: Carvedilol 6.25 mg. twice daily, Lipitor 80mg. one per-day, Paxil 20mg. one per-day, Furosemide 80mg one per-day, Klor-con 10mg one per-day, Zetia 10mg one per-day, Detrol LA 4mg. one per-day, Aspirin 81mg. one per-day, Percocet 10-325 as needed (usually one per-day. I'm experiencing dizziness. Many times when I turn over in bed i get real dizzy and at times the room starts spinning. This morning I have experienced that particular symptom. I'm very light headed today and have not yet taken my morning medication. Can you give me a clue on whether it is the medication or something else that is causing this. Thank You.
Posted Fri, 21 Feb 2014 in Valvular Heart Disease
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: Causes to having headaches&dizziness... Detailed Answer: Hi, Thank you for sharing your concern with XXXXXXX Having headaches and dizziness could be related to : - oscillations in blood pressure. I suggest to monitor your BP and record the results for further evaluation by your doctor especially when you are having dizziness or headache. Depending on the BP results would be further evaluate the use of the drugs you are currently taking for high BP. - You are mentioning to use Detrol LA 4 mg for incontinence and Paxil 20 mg. One of the side effects of these drugs includes headache and dizziness. So, I suggest to stop using them and report this side effect to your doctor. - I also suggest to consult an ENT specialist to rule out inner ear problems (e.g.Menier's Syndrome) - A further consultation with neurologist is needed to exclude neurological problems (especially related to the brain). Hope it was of help! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,  

The user accepted the expert's answer

Ask a Cardiac Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor